# SDR CA070503007

- Difficulty date: April 28, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Dhav DHC5A
- Aircraft time: 17,155 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Lock
- Part number: 530425
- Condition: Missing
- Location: Brake
- Component: Brake, Bfgoodrich
- Component part number: 223372
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE DAILY INSPECTION, IT WAS NOTED ON ONE OF THE BRAKE UNITS WEAR INDICATOR PINS WAS NO LONGER PROTRUDING FROM THE BRAKE. UPON FURTHER INVESTIGATION IT WAS DISCOVERED THAT THE LOCKING CLIP FOR THE END OF THE PIN WAS MISSING ALLOWING THE PIN TO SLIDE IN AND OUT OF THE UNIT. THE BRAKE UNIT HAD JUST BEEN RETURNED FROM REPAIR BY CONDOR AVIATION AND INSTALLED ON THE AIRCRAFT 24.3 HOURS BEFORE. THE DEFECTIVE UNIT WAS REMOVED AND REPLACED WITH A SERVICEABLE ONE. (TC# 20070503007)
